# SDR FDEA200902230673

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD FLAP OTBD HINGE BRACKET SIDE LOAD LOWER HOLE SURFACE   CORROSION.  COMPLIED WITH EA 1-5750-128580.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
